Discussion in 'The Watercooler' started by TerryJ2, Jun 29, 2012.
I have poison ivy on my legs and arms, and the ribcage is shingles.
Just what I needed.
Shingles! Too bad you can't put them on your roof... <wink>
Terry - it's your body telling you that you've had too much stress for too long. But... what's a person to do!
Oh that stinks! I'm so sorry-is it painful? Hugs. I was going to suggest a bath in epson salts for the shingles to relax, but that would not be good for the poison ivy.
Oh man ....just not fair!
A double whammy, oh no! Hope you feel better soon.
Hopefully he gave u the steroid cream. husband had it and it was painful, but he was back to work in a few days. Stay away from pregnant women!
Ooowwwiieee! I guess you miserable with itching! I hope you get on the mend and feeling better soon!
Shingles AND poison ivy at the same time? Holy moly! What saint did you tick off? Just kidding. I bet the shingles started because of all the stress you've been under. Was the doctor able to give you that medication that helps to mitigate the symptoms? You poor thing. Shingles and posion ivy.....that is just so unfair.
Yes, I'm on medications, and they make me shaky and agitated. That part usually goes away within 2 hrs and then I'm okay. But I was up til midnight with-the shakes, then hot flashes, then chills, then stomach issues, and then just as I fell asleep, we had a thunderstorm. Sigh.
It really burns, and then it itches, and I can't scratch it because then it hurts, and it feels raw, but underneath, like someone slugged me. Very achy.
I have to get better so I can fly to Colo to my b-i-l's celebration of life.
And to go to court for difficult child, whenever *that* is.
Ick. I imagine the poison ivy will clear up rather quickly if they gave you a steroid but the shingles can take awhile. What medications did they give you for that? Normally they give you something that ends cyclivar along with neurontin or lyrica for pain. If the pain is really bad they give a narcotic. I had a coworker who had shingles on her face and they worked into her eye and that got really painful and she lost vision for a period of time in that eye.
Oh geez Terry - like you need that. Just one more thing to add into the mix. I sure hope the medications work quickly, even though the side effects sound awful.
I am not taking predinosone for the poison ivy ... they're not bad enough. I am taking Famvir. No percocet ... I hate it. Makes me feel like mashed potatoes. I have been using my regular muscle relaxants and/or fiorocet for headaches (one of the side effects of Famvir). So far, so good. Except that it has spread from my back/shoulder blade to my front right breast. Sigh.
Separate names with a comma.